# SDR ASAA2020022432252

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 49,274 hours, 14,626 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Condition: Worn
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 #1 ENGINE FOUND #8 FAN BLADE MISSING CU-NI-IN DAMAGE BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED FAN BLADES #8 & #20 AS PAIR ON #1 ENG REF B737-800 AMM 72-21-02-000-802-F00.
